# SDR CA140522019

- Difficulty date: May 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERSION DUE TO THE F/O`S WINDSHIELD CRACKING IN FLIGHT.  NO EMERGENCY DECLARED WINDSHIELD CHANGE IS CURRENTLY IN PROGRESS.
